# SDR AWXA200500497

- Difficulty date: April 23, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 47,543 hours, 27,769 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 92009H4537
- Condition: Cracked
- Location: Cockpit
- Part time: 47,549 hours, 27,774 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LAS TO SEA FLIGHT CREW NOTICED THE FIRST OFFICERS WINDSHIELD ARCING AT THE WINDOW HEAT SENSOR ON LOWER PART OF THE WINDSHIELD, AFTER A FEW MINUTES PASSED THE WINDSHIELD CRACKED.  ACFT DESCENDED TO A LOWER ALTITUDE, DID NOT DECLARE AN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD IAW T/C R1B56001, INSPECTED WIRING AND PERFORMED WINDOW HEAT CHECK, SYSTEM CHECKED GOOD.  DUE TO HIGH TIME ON THE WINDSHIELD A FAILURE ANALYSIS REPORT WILL NOT BE REQUESTED.
